# SDR USAA000249

- Difficulty date: February 22, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 46,278 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLOORBEAM WEB HAS A 1 INCH AREA OF COROSION AT BS 947 PLUS 1 STRINGER 11R.  INSTALLED DOUBLER PER TR 53-30-07A.  (M)
